# SDR AALA202510217623

- Difficulty date: September 8, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 63,702 hours, 40,336 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004820300
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION CENTER FITTING LOCATED BTW FR66 TO FR68 AT LEVEL STRG 23R AFT GALLEY AREA L=1.522IN W= 0.419IN D= 0.030IN. MAINTENANCE REPLACED CENTER FITTING LOCATED BTW FR66 TO FR68 AT LEVEL STRG 23R AFT GALLEY AREA IAW A319 SRM 51-42-11-801 AND DWG D53480505.
